# SDR DALA2024012901321

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,402 hours, 4,829 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:201. CORRECTIVE ACTION: RE-STOWED MASK, OXYGEN GENERATOR NOT DISCHARGED. REF A330 AMM 35-21. OK FOR SERVICE. (0173696)
